Feb 18, 2006
Hello Dr. Bob,
Would Topamax, a drug I take for migranes, interfere with an HIV test?
Response from Dr. Frascino
Get Email Notifications When This Forum Updates or Subscribe With RSS
- Burning Penis After Rubbing Vagina Worried I Have HIV
- Itchy Rash After Eating Food Made By Someone With HIV Sign Of HIV AIDS
- Muscle Ache After Performing Oral Sex Sign Of HIV AIDS
- Neuropathy After Fingering Sign Of HIV AIDS
- Tingling In Fingers After Touching Vaginal Secretions Worried I Have HIV
- Tingling Lips After French Kissing Worried I Have HIV
This forum is designed for educational purposes only, and experts are not rendering medical, mental health, legal or other professional advice or services. If you have or suspect you may have a medical, mental health, legal or other problem that requires advice, consult your own caregiver, attorney or other qualified professional.
Experts appearing on this page are independent and are solely responsible for editing and fact-checking their material. Neither TheBody.com nor any advertiser is the publisher or speaker of posted visitors' questions or the experts' material.